Etizolam mania

[fusion_global id=”37″][fusion_builder_container hundred_percent=”no” hundred_percent_height=”no” hundred_percent_height_scroll=”no” hundred_percent_height_center_content=”yes” equal_height_columns=”no” menu_anchor=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” status=”published” publish_date=”” class=”” id=”” background_color=”” background_image=”” background_position=”center center” background_repeat=”no-repeat” fade=”no” background_parallax=”none” enable_mobile=”no” parallax_speed=”0.3″ video_mp4=”” video_webm=”” video_ogv=”” video_url=”” video_aspect_ratio=”16:9″ video_loop=”yes” video_mute=”yes” video_preview_image=”” border_size=”” border_color=”” border_style=”solid” margin_top=”” margin_bottom=”” padding_top=”” padding_right=”” padding_bottom=”” padding_left=”” admin_label=”Post”][fusion_builder_row][fusion_builder_column type=”1_1″ layout=”1_1″ spacing=”” center_content=”no” link=”” target=”_self” min_height=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=”” background_color=”” background_image=”” background_image_id=”” background_position=”left top” background_repeat=”no-repeat” hover_type=”none” border_size=”0″ border_color=”” border_style=”solid” border_position=”all” box_shadow=”no” box_shadow_blur=”0″ box_shadow_spread=”0″ box_shadow_color=”” box_shadow_style=”” animation_type=”” animation_direction=”left” animation_speed=”0.3″ animation_offset=”” last=”no”][fusion_text columns=”” column_min_width=”” column_spacing=”” rule_style=”default” rule_size=”” rule_color=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=””]

Is it normal to get very manic the day after taking etiz? Normally i don’t like benzos but after taking etizolam last night I feel really stimulated and euphoric today, feels like a stimulant tbh. The problem is that it makes me a bit paranoid and now I can’t sleep. Took some CBD to calm myself down but that just made it worse.

Is this normal or is something wrong with me?

Try taking a benzo to come down off of your etizolam.(yes, id say that its a rather abnormal reaction) are you sure its etizolam? Have you ever had this type of reaction when taking other thieo/benzos before?

I can get somewhat benzo-esque energetic euphoria, it’s like alprazolam and Valium had a kid which kept and refined alps euphoria whilst being less sedating than it like Valium. Definitely no effects the day after although maybe it’s possible some people have an afterglow.

Not mania, I’m usually tired, but also I still get anxiety-relief afterglow and more care-free attitude than any normal day

Never experienced rebound anxiety with any benzo, included clonazolam

dude i had some supposedly clonozolam, but it had a odd stimulant/focus aspect to it. Similar to low dose ritalin or that kratom focus. Kinda odd. I wasn’t physically stimulated just a little tunnel vision focus. but this wasn’t the day after of course

Building a stairway to Mars would be an idiot idea, because the earth rotates, the moon would be in the way, as would be all the artificial sattelites. It’s just not feasible!

But on topic: it’s weird that a Benzodiazepine, Clonazolam no less, would give you a stimulant effect. I believe this is what is called a “paradoxical reaction” to said drug.

dude but the earth is flat, so rotational gravitional magnetic resonance extraplaterial intergalactic metalic interdimensional aliens woudn’t be a problem.. so it is clearly feasible, given what i just said above

Ah, now I do understand it. Totally makes sense! Dumb me, excuse me for questioning your idea for building a stair to Mars. Maybe we can get Donald Trump to help and sponsor us, as his wall doesn’t seem to be getting off the ground… Maybe this stairs will!

[/fusion_text][/fusion_builder_column][/fusion_builder_row][/fusion_builder_container][fusion_global id=”38″]

Leave a Reply

Your email address will not be published. Required fields are marked *